Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 25, NWS Louisville, KY

July 6, 2016Logan County, Simpson County, Warren County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 6, 2016, 10:38 PM CDT for Logan County, Simpson County, Warren County, Kentucky. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 10:38 PM CDT (03:38 UTC)
Expired
Jul 7, 2016, 2:45 AM CDT
In force
4 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Logan County, KY, Simpson County, KY, Warren County, KY

The radar

The Ft Campbell radar (KHPX), 64 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 12:12 AM CDTFLASH FLOOD1 Wnw Bowling Green, KYVETERANS MEMORIAL UNDERPASS AT THE RAILROAD ON RUSSELLVILLE RD IS FLOODED AND IMPASSABLE.
Jul 7, 1:00 AM CDTHEAVY RAIN 2.443 Sse Plum Springs, KYTHE WARREN COUNTY MESONET HAS HAD 2.44 INCHES OF RAIN IN THE PAST 3 HOURS. .

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 94 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-461 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

798 
WGUS53 KLMK 070338
FFWLMK
KYC141-213-227-070745-
/O.NEW.KLMK.FF.W.0025.160707T0338Z-160707T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1038 PM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN LOGAN COUNTY IN CENTRAL KENTUCKY...

* UNTIL 245 AM CDT

* AT 1038 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BOWLING GREEN...RUSSELLVILLE...PLUM SPRINGS...CRESTMOOR...MOUNT VICTOR...
  DELAFIELD...MEMPHIS JUNCTION...ANDERSON...AUBURN AND LEWISBURG.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3706 8705 3707 8698 3706 8689 3700 8667
      3705 8646 3706 8611 3699 8614 3691 8622
      3689 8627 3687 8626 3678 8641 3673 8641
      3679 8667 3680 8669 3691 8706 3694 8706

$$

ZT
1 follow-up statement
231 
WGUS73 KLMK 070744
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 AM CDT THU JUL 7 2016

KYC141-213-227-070753-
/O.EXP.KLMK.FF.W.0025.000000T0000Z-160707T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN KY-SIMPSON KY-LOGAN KY-
244 AM CDT THU JUL 7 2016

...THE FLASH FLOOD WARNING FOR WARREN...NORTHERN SIMPSON AND NORTHERN
LOGAN COUNTIES WILL EXPIRE AT 245 AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. HOWEVER...SOME ROADS MAY STILL HAVE SOME PONDING OF WATER. 

LAT...LON 3706 8705 3707 8698 3706 8689 3700 8667
      3705 8646 3706 8611 3699 8614 3691 8622
      3689 8627 3687 8626 3678 8641 3673 8641
      3679 8667 3680 8669 3691 8706 3694 8706

$$

EER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 10:35 PM CDT, 3 minutes earlier.

Area forecast discussion, Jul 6, 10:35 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1135 PM EDT WED JUL 6 2016

...Forecast Update...
Issued at 1130 PM EDT Wed Jul 6 2016

Zone of intense isentropic lift showing on the 305K isentropic
surface over western KY. With unseasonably high moisture content in
the atmosphere, we are seeing intense rain rates, but latest MRMS
instantaneous rates highest just west of our border in PAH's area.
Latest RAP shows the moisture transport vectors riding up the 305K
surface for another few hours before becoming more parallel to the
surfaces by 07Z. Thus we can expect another few hours of intense
rainfall. Have issued a couple of flash flood warnings, but our
issues are not as bad as those in western KY at this point.  The
line heading southeast through Hopkins county now may prompt us to
fill in a warning for Logan, Simpson, and southern Warren over the
next hour or two.

Issued at 841 PM EDT Wed Jul 6 2016

Second round of storms starting up across PAH area thanks to strong
mid/upper level wave passing through the area. Stalled outflow
boundary is across KY/TN border. PWATs are running 2 inches and with
strong 850 mb moisture transport poised to impinge on the boundary,
plenty of training elevated convection likely to set up across the
southwest LMK area. Regional radar already shows blossoming returns
and the latest runs of HRRR show this tracking east/southeast toward
the Bowling Green area.

Flash Flood Guidance is low and recent rainfall has saturated soils.
1 to 2 inches fell just earlier this afternoon. Many areas have seen
well over 3 to 5 inches in the past few days. In coordination with
WPC, a moderate risk of excessive rainfall looks good for parts of
the area and in coordination with PAH, a Flash Flood Watch has been
issued until 11z.

Issued at 623 PM EDT Wed Jul 6 2016

The remaining portions of Watch 337 were cancelled as convective
line has worked through the remaining portions of the Lake
Cumberland region. Steadier rain with isolated embedded thunder will
be possible over the next couple of hours across all of south-
central Kentucky.

Issued at 551 PM EDT Wed Jul 6 2016

Have chopped back the watch behind the leading convection in the
Lake Cumberland region. Atmosphere behind that line is still
unstable, but with clouds and steady light rain moving in, it was
felt after chatting with SPC that the risk of new severe storms is
very low.

Though a few cells have tried to sprout over northern Illinois, it
appears that the best chance of storms overnight will be in
association with circulation currently over Saint Louis sliding to
the ESE. The best chances for convection with this feature will be
over southern Kentucky.

Which brings up the idea of flooding problems. The heavy storms that
passed through the area this afternoon didn't result in any known
flood issues, but the ground is now primed. Any additional heavy
rainfall will cause problems. After chatting with WPC, have decided
that confidence isn't quite there yet for a Flash Flood Watch, but
we will need to keep an eye on upstream convection and incoming
model data. A watch may be needed later this evening for the
overnight hours if confidence increases. Highest model-indicated QPF
right now is mostly over mid-Tennessee.

.SHORT TERM (Now through Thursday Night)...
Issued at 319 PM EDT Wed Jul 6 2016

Many challenges in the short term, with each subsequent period's
weather largely dependent on what happened in the previous period.
For right now, it does look like the storms coming in from the west
will proceed into southern Kentucky and then possibly shift
southward into mid Tennessee. In addition, scattered storms will
arise in the unstable atmosphere over the rest of central Kentucky
south of the outflow boundary from this morning's MCS. Severe
weather in the form of strong gusty winds will be possible as a
result during the late afternoon/early evening hours.

Talked with neighboring offices about the possibility of a Flash
Flood Watch. Three to over five inches of rain have fallen on the
southwest 2/3rds of the CWA over the past three days. The system
coming in from western Kentucky is progressive and the storms
popping up over central Kentucky are small in individual size. While
local flooding issues are possible under the strongest downpours, it
was felt that widespread flooding would be unlikely and we would
hold off on a watch for now. However if the western KY system gels
with storms over central Kentucky and forms a large area of heavy
showers and storms, a headline may become necessary.

Thunderstorm chances for the remainder of the night are in question.
Currently keeping an eye on eastern Iowa and northern Illinois for
renewed thunderstorm development. If storms do go up there, they may
coalesce into another MCS. 850-300 flow would take it due east, but
as was shown by this morning's MCS, if it can get a good cold pool
going it could dive to the SE. Lots of "if"s. Bottom line, we'll
hold on to storm chances through the night. That is in line with the
above scenario, and also with other model solutions that re-fire
convection in the Ohio Valley overnight.

More "if"s tomorrow. If we do have morning storms, they should clear
out early enough for redevelopment in the afternoon. Though we'll be
well in the warm sector ahead of a cold front over the Midwest and a
warm from there to the upper Ohio Valley, the trigger for new storms
may come in the form of a 5H wave coming in from the west by late
afternoon/evening. There will also be upstream convection over the
Midwest that could spread this way, or at least send out an outflow
boundary for storms to form on.

Any storms Thursday should wane diurnally Thursday night. MCS
development will again be possible over the Midwest Thursday night,
but it appears that if one does form it would move more to the east
rather than southeast, along the aforementioned warm front and in
deep westerly flow. So, it would stay to our north.

Hot, humid weather will contniue. Heat index readings will peak
around 100 Thursday afternoon.

.LONG TERM (Friday through Wednesday)...
Issued at 323 PM EDT Wed Jul 6 2016

Friday an actual cold front will move in from the northwest,
crossing the region during the evening. Much of the day will
probably be quiet, but storms may erupt in the late afternoon and
continue into the evening hours as we destabilize and the front
plows through. Shear will be unimpressive, freezing levels high, and
there will be some capping to overcome, but some strong wind gusts
will be possible in the storms.

Heat index values will again peak around 100 degrees in the
afternoon.

After a mostly dry weekend behind the departing cold front, early
next week we'll get into warm, unstable return flow with largely
diurnal thunderstorm chances each day.

&&

.AVIATION (00Z TAF Update)...
Issued at 715 PM EDT Wed Jul 6 2016

Initial complex of storms has rolled through central Kentucky and it
leaves a steady rain with embedded isolated thunder across south-
central Kentucky this hour. This should continue for a few more
hours before dissipating.

Forecast tonight is very conditional on what happens near STL and
whether another complex of storms initiates. Latest radar does show
isolated cells popping up and if this grows upscale like the HRRR
suggests, then another line of storms may impact BWG after 06z. At
SDF/LEX, the trend is for this to stay south.

Otherwise, the moist low-levels and lighter winds near the surface
will promote the typical summer MVFR vis around sunrise with some
SCT stratus around as well. This should mix out by 12-13z.
The bulk of the day Thursday should be dry with southerly flow
before another round of storms possibly comes into the area toward
21-00z.

&&

.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until 6 AM CDT Thursday for KYZ026-027-061>063-
     070>076-081.

IN...NONE.
&&

Updates........RJS/ZT
Short Term.....13
Long Term......13
Aviation.......ZT
Hazardous weather outlook, Jul 6, 7:48 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
848 PM EDT WED JUL 6 2016

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-
064>067-077-078-082-080100-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-HARDIN-BULLITT-OLDHAM-TRIMBLE-
HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-FAYETTE-BOURBON-
NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON-
GREEN-TAYLOR-CASEY-LINCOLN-ADAIR-RUSSELL-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE...
LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA...
JAMESTOWN...ALBANY
848 PM EDT WED JUL 6 2016 /748 PM CDT WED JUL 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. LIGHTNING AND
LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL
DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM
WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL.

AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100
TO 105 DEGREE RANGE.

SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS
WELL...ESPECIALLY IN THE AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ026-027-061>063-070>076-081-080100-
OHIO-GRAYSON-BUTLER-EDMONSON-HART-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-
MONROE-METCALFE-CUMBERLAND-
INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN...
BROWNSVILLE...HORSE CAVE...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
BURKESVILLE
748 PM CDT WED JUL 6 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SLOW MOVING THUNDERSTORMS ARE POSSIBLE TONIGHT...WHICH COULD
RESULT IN FLASH FLOODING. RECENT RAINFALL HAS ALREADY SATURATED
THE GROUND. SEE THE LATEST FLASH FLOOD WATCH FOR THE DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH FRIDAY AS SEVERAL
DISTURBANCES MOVE THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM
WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL.

AFTERNOON HEAT INDICES THURSDAY AND FRIDAY WILL TOP OUT IN THE 100
TO 105 DEGREE RANGE.

SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS
WELL...ESPECIALLY IN THE AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

ZBT

In the hours before

Local storm report, Jul 6, 6:43 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
743 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND DMG     4 ENE RICHARDSVILLE     37.12N 86.42W
07/06/2016                   WARREN             KY   PUBLIC

            METAL SIDING AND A ROOF BLOWN OFF A BUILDING
            NEAR ANNA.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 6, 6:46 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
746 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND DMG     4 SSE ROUNDHILL         37.17N 86.43W
07/06/2016                   BUTLER             KY   EMERGENCY MNGR

            NUMEROUS LARGE TREES DOWN AND SIDING AND
            FENCING BLOWN DOWN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 6, 6:52 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     EDMONTON                36.98N 85.62W
07/06/2016                   METCALFE           KY   EMERGENCY MNGR

            NUMEROUS TREES DOWN COUNTYWIDE.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 6, 7:04 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
804 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     1 SSW SWEEDEN           37.24N 86.29W
07/06/2016                   EDMONSON           KY   FIRE DEPT/RESCUE

            LARGE TREE ON A TRAILER IN LINDSEYVILLE. .

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 6, 8:01 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
901 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     BOWLING GREEN           36.97N 86.44W
07/06/2016                   WARREN             KY   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN IN
            BOWLING GREEN AND ACROSS THE COUNTY.

0307 PM     TSTM WND GST     1 ESE BOWLING GREEN     36.96N 86.42W
07/06/2016  M50 MPH          WARREN             KY   ASOS

            .

0315 PM     TSTM WND GST     1 NW CECILIA            37.68N 85.97W
07/06/2016  M54 MPH          HARDIN             KY   MESONET

            .

0330 PM     TSTM WND DMG     CECILIA                 37.67N 85.95W
07/06/2016                   HARDIN             KY   BROADCAST MEDIA

            POWER OUTAGES.

0333 PM     TSTM WND DMG     ELIZABETHTOWN           37.70N 85.87W
07/06/2016                   HARDIN             KY   BROADCAST MEDIA

            NUMEROUS TREES DOWN IN THE ELIZABETHTOWN AND
            GLENDALE AREAS.

0335 PM     TSTM WND DMG     3 NNE CECILIA           37.70N 85.92W
07/06/2016                   HARDIN             KY   BROADCAST MEDIA

            DOWNED TREE BLOCKING ST JOHN RD.

0358 PM     TSTM WND DMG     WOODBURY                37.18N 86.63W
07/06/2016                   BUTLER             KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS SOUTHERN AND
            WESTERN PORTIONS OF THE COUNTY INCLUDING THE
            WOODBURY AREA. .

0409 PM     TSTM WND DMG     4 ENE RICHARDSVILLE     37.12N 86.42W
07/06/2016                   WARREN             KY   PUBLIC

            METAL SIDING AND A ROOF BLOWN OFF A BUILDING
            NEAR ANNA.

0409 PM     TSTM WND DMG     4 SSE ROUNDHILL         37.17N 86.43W
07/06/2016                   BUTLER             KY   EMERGENCY MNGR

            NUMEROUS LARGE TREES DOWN AND SIDING AND
            FENCING BLOWN DOWN.

0410 PM     TSTM WND GST     4 SW WINDYVILLE         37.19N 86.39W
07/06/2016  M61 MPH          EDMONSON           KY   TRAINED SPOTTER

            POWER OUTAGE.

0424 PM     TSTM WND DMG     2 S RHODA               37.11N 86.23W
07/06/2016                   EDMONSON           KY   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN IN THE
            CHALYBEATE AND RHODA AREAS AND NEAR THE
            INTERSECTION OF HWY 101 AND HWY 743.

0425 PM     TSTM WND DMG     1 NE RUSSELLVILLE       36.85N 86.87W
07/06/2016                   LOGAN              KY   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN ACROSS
            THE COUNTY.

0442 PM     TSTM WND DMG     FRANKLIN                36.72N 86.58W
07/06/2016                   SIMPSON            KY   LAW ENFORCEMENT

            TREES DOWN ACROSS THE COUNTY INCLUDING
            TURNERTOWN RD AND ELLIOTT RD. .

0445 PM     TSTM WND DMG     AUSTIN                  36.82N 86.02W
07/06/2016                   BARREN             KY   EMERGENCY MNGR

            SEVERAL DOWNED TREES AND A BARN BLOWN DOWN.

0454 PM     TSTM WND DMG     1 SSW SWEEDEN           37.24N 86.29W
07/06/2016                   EDMONSON           KY   FIRE DEPT/RESCUE

            LARGE TREE ON A TRAILER IN LINDSEYVILLE. .

0454 PM     TSTM WND DMG     1 NNE HARDYVILLE        37.26N 85.80W
07/06/2016                   HART               KY   LAW ENFORCEMENT

            DOWNED TREE BLOCKING SHADY LANE CHURCH RD.

0456 PM     TSTM WND DMG     3 NE GRADYVILLE         37.11N 85.37W
07/06/2016                   ADAIR              KY   LAW ENFORCEMENT

            TREE DOWN ON KY 61.

0506 PM     TSTM WND DMG     EDMONTON                36.98N 85.62W
07/06/2016                   METCALFE           KY   EMERGENCY MNGR

            NUMEROUS TREES DOWN COUNTYWIDE.

0522 PM     TSTM WND DMG     3 ESE HADLEY            37.03N 86.56W
07/06/2016                   WARREN             KY   LAW ENFORCEMENT

            BARN FULLY ENGULFED IN FLAMES AT 7753
            MORGANTOWN RD.

0541 PM     TSTM WND DMG     1 NW OLGA               36.96N 85.17W
07/06/2016                   RUSSELL            KY   LAW ENFORCEMENT

            A COUPLE OF LARGE LIMBS HAD TO BE REMOVED
            FROM ROADWAYS.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 6, 9:53 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1053 PM EDT WED JUL 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLASH FLOOD      MORGANTOWN              37.22N 86.70W
07/06/2016                   BUTLER             KY   EMERGENCY MNGR

            4 TO 6 INCHES OF FLOWING WATER ON HWY 231
            NEAR WOODBURY LOOP RD.

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:47 PM CDTFlash Flood WatchLMKAllen, Barren, Butler, Cumberland, Edmonson, Grayson and 7 more10 hr
Jul 6, 9:00 PM CDTFlash Flood WarningLMKButler, Ohio6 hr
Jul 6, 9:47 PM CDTFlash Flood WarningLMKEdmonson, Grayson, Warren4 hr
Jul 6, 11:27 PM CDTSpecial Weather StatementLMKLogan, Simpson33 min
Jul 7, 12:01 AM CDTSpecial Weather StatementLMKLogan, Simpson29 min
Jul 7, 12:24 AM CDTFlash Flood WarningLMKAllen, Logan, Simpson4 hr
Jul 7, 3:35 AM CDTAreal Flood AdvisoryLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Jul 7, 4:25 AM CDTAreal Flood WarningLMKLogan, Simpson5 hr
Jul 7, 5:27 AM CDTRiver Flood WarningLMKButler, Warren5 days
Jul 7, 5:27 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio6 days
Jul 7, 5:45 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Butler, Edmonson, Metcalfe, Monroe and 1 more3 hr
Jul 7, 6:31 AM CDTAreal Flood AdvisoryLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Jul 7, 8:34 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Metcalfe, Monroe3 hr
Jul 7, 8:47 AM CDTFlash Flood WatchLMKAdair, Allen, Barren, Boyle, Breckinridge, Butler and 25 more38 hr
Jul 7, 9:24 AM CDTAreal Flood AdvisoryLMKLogan, Simpson6 hr
Jul 7, 9:26 AM CDTAreal Flood AdvisoryLMKAdair3 hr
Jul 7, 2:01 PM CDTSpecial Weather StatementLMKHancock44 min
Jul 7, 2:04 PM CDTFlash Flood WarningLMKButler, Logan, Simpson, Warren4 hr
Jul 7, 2:05 PM CDTSpecial Weather StatementLMKLogan25 min
Jul 7, 2:13 PM CDTRiver Flood WarningLMKWarren26 hr
Jul 7, 2:13 PM CDTSpecial Weather StatementLMKButler, Ohio47 min
Jul 7, 2:15 PM CDTFlash Flood WarningLMKAllen, Barren, Butler, Edmonson, Grayson, Ohio and 1 more4 hr
Jul 7, 2:16 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren29 min
Jul 7, 2:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Meade, Ohio40 min
Jul 7, 2:25 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Ohio, Warren35 min
Jul 7, 2:35 PM CDTSpecial Weather StatementLMKLogan, Simpson, Warren25 min
Jul 7, 2:43 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren32 min
Jul 7, 2:46 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Warren29 min
Jul 7, 2:58 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Meade47 min
Jul 7, 3:02 PM CDTSevere Thunderstorm WarningLMKBarren, Butler, Edmonson, Grayson, Hart, Warren28 min
Jul 7, 3:08 PM CDTSpecial Weather StatementLMKMonroe37 min
Jul 7, 3:21 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Simpson and 1 more24 min
Jul 7, 3:29 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Hart, Metcalfe31 min
Jul 7, 3:31 PM CDTFlash Flood WarningLMKAdair, Clinton, Cumberland, Green, Metcalfe, Monroe and 1 more4 hr
Jul 7, 3:36 PM CDTSevere Thunderstorm WarningLMKBullitt, Green, Hardin, Larue, Nelson, Taylor39 min
Jul 7, 3:36 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Russell24 min
Jul 7, 3:48 PM CDTSpecial Weather StatementLMKBullitt42 min
Jul 7, 3:49 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Russell, Taylor26 min
Jul 7, 3:52 PM CDTAreal Flood AdvisoryLMKAdair, Casey, Green, Hart, Taylor4 hr
Jul 7, 3:54 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin36 min
Jul 7, 3:57 PM CDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe4 hr
Jul 7, 4:01 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Russell14 min
Jul 7, 4:16 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Russell29 min
Jul 7, 4:20 PM CDTSpecial Weather StatementLMKNelson, Spencer25 min
Jul 7, 4:32 PM CDTSpecial Weather StatementLMKBoyle, Mercer, Washington28 min
Jul 7, 5:28 PM CDTAreal Flood AdvisoryLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell3 hr
Jul 7, 5:54 PM CDTAreal Flood WarningLMKButler, Logan, Simpson, Warren6 hr
Jul 7, 6:11 PM CDTAreal Flood WarningLMKAllen, Barren, Butler, Edmonson, Grayson, Hart and 2 more6 hr

Nearby

Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.